Volume 6, Number 1
Previous Issue Next Issue

Zhong-hua Yang

J. Comp. Math., 6 (1988), pp. 1-6

Preview Full PDF 495 2134 Abstract

Jia-xiang Xiang & Jiao-xun Kuang

J. Comp. Math., 6 (1988), pp. 7-13

Preview Full PDF 507 2150 Abstract

Xiu-min Shao

J. Comp. Math., 6 (1988), pp. 14-27

Preview Full PDF 511 2178 Abstract

Ji-guang Sun

J. Comp. Math., 6 (1988), pp. 28-38

Preview Full PDF 503 2208 Abstract

Zhao-yong You & Xiao-jun Chen

J. Comp. Math., 6 (1988), pp. 39-47

Preview Full PDF 490 2150 Abstract

He-ping Ma & Ben-yu Guo

J. Comp. Math., 6 (1988), pp. 48-53

Preview Full PDF 492 2213 Abstract

Wen-zhuang Gui

J. Comp. Math., 6 (1988), pp. 54-67

Preview Full PDF 508 2195 Abstract

Qun Lin & Rui-feng Xie

J. Comp. Math., 6 (1988), pp. 68-79

Preview Full PDF 494 2131 Abstract

Er-xiong Jiang

J. Comp. Math., 6 (1988), pp. 80-87

Preview Full PDF 500 2121 Abstract

Zhong Ge & Kang Feng

J. Comp. Math., 6 (1988), pp. 88-97

Preview Full PDF 512 2186 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard